MAUDE Adverse Event Report: GYRUS ACMI, INC. SOLTIVE PRO SUPERPULSED LASER SYSTEM

GYRUS ACMI, INC. SOLTIVE PRO SUPERPULSED LASER SYSTEM
Model Number TFL-SLS
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the subject device was intermittently not pairing with the wireless foot pedal.The batteries were replaced and the foot pedal pared without any further issues.There were no reports of patient harm.
 
Additional Manufacturer Narrative
The device was not returned to olympus for inspection.Based on the results of the investigation, a definitive root cause of the reported issue could not be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
SOLTIVE PRO SUPERPULSED LASER SYSTEM
Common Device Name
SOLTIVE PRO SUPERPULSED LASER SYSTEM
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key22530191
Report Number3011050570-2025-00738
Device Sequence Number12614965
Product Code GEX
UDI-Device Identifier00821925044135
UDI-Public00821925044135
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K183647
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTFL-SLS
Device Lot NumberMDUF190059
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/22/2025
Initial Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/04/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
WIRELESS FOOT PEDAL SN UNKNOWN.
Patient SexUnknown